# SDR DXTA2020091904105

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N508QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0014
- Aircraft time: 2,192 hours, 1,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EXIT LIGHTS ON EITHER SIDE OF MAIN CABIN DOOR DO NOT ILLUMINATE DURING EMERGENCY LIGHT TEST.  THEY ILLUMINATE WHEN BATTERY POWER ON AND EMERGENCY LIGHT SWITCH TO ON.  OPERATED EMERGENCY LIGHTS BOTH WITHOUT MAIN SHIP BATTERIES AND WITH BATTERIES CONNECTED AND EXTERNAL POWER APPLIED.  NO DISCREPANCIES NOTED.  LEFT A/C EXTERNAL POWER APPLIED FOR EXTENDED TIME TO CHARGE E-LIGHTS BATTERIES.  FINAL OPERATIONS CHECK NORMAL, PER CE-680A MM 33-50-00.
